# SDR S2YA98010

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91SK
- Make and model: Beech 1900D
- Aircraft serial: UE91
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OF FLT 1235 - MKE TO MQT, THE FLT CREW NOTICED THAT THERE WERE SPARKS COMING OUT OF THE RT ENGINE EXHAUST STACK.  THE FLIGHT CREW DECIDED TO RETURN TO MKE SO MAINTENANCE COULD INSPECT THE ENGINE.  AFTER AN UNEVENTFUL LANDING MAINTENANCE INSPECTED THE RT ENGINE COMPRESSOR INLET, HOT SECTION, AND THE 2ND STAGE POWER TURBINE/EXHAUST AREA.  NO DISCREPANCIES WERE NOTED.  AFTER A SATISFACTORY GROUND PERFORMANCE RUN THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
